Previous |  Up |  Next


asymmetry; copula; diagonal section; semilinear copula; symmetry
We complement the recently introduced classes of lower and upper semilinear copulas by two new classes, called vertical and horizontal semilinear copulas, and characterize the corresponding class of diagonals. The new copulas are in essence asymmetric, with maximum asymmetry given by $1/16$. The only symmetric members turn out to be also lower and upper semilinear copulas, namely convex sums of $\Pi $ and $M$.
[1] Bertino S.: On dissimilarity between cyclic permutations. Metron 35 (1977), 53–88, in Italian MR 0600402
[2] Durante F., Mesiar, R., Sempi C.: On a family of copulas constructed from the diagonal section. Soft Computing 10 (2006), 490–494 Zbl 1098.60016
[3] Durante F., Kolesárová A., Mesiar, R., Sempi C.: Semilinear copulas. Submitted
[4] Durante F., Kolesárová A., Mesiar, R., Sempi C.: Copulas with given diagonal sections: novel constructions and applications. Submitted Zbl 1158.62324
[5] Joe H.: Multivariate Models and Dependence Concepts. Chapman & Hall, London 1997 MR 1462613 | Zbl 0990.62517
[6] Klement E. P., Kolesárová A.: Extensions to copulas and quasi-copulas as special 1-Lipschitz aggregation operators. Kybernetika 41 (2005), 329–348 MR 2181422
[7] Klement E. P., Mesiar R.: How non-symmetric can a copula be? Comment. Math. Univ. Carolinae 47 (2006), 141–148 MR 2223973
[8] Nelsen R. B.: An Introduction to Copulas. Lecture Notes in Statistics 139, Springer, New York 1999. Second edition. Springer Series in Statistics, Springer, New York 2006 MR 2197664 | Zbl 0909.62052
[9] Nelsen R. B.: Extremes of nonexchangeability. Stat. Papers 48 (2007), 329–336 MR 2295821 | Zbl 1110.62071
[10] Nelsen R. B., Fredricks G. A.: Diagonal copulas. In: Distributions with given Marginals and Moment Problems (V. Beneš and J. Štěpán, eds.), Kluwer Academic Publishers, Dordrecht 1977, pp. 121–127 MR 1614665
[11] Nelsen R. B., Quesada-Molina J. J., Rodríguez-Lallena J. A., Úbeda-Flores M.: On the construction of copulas and quasi-copulas with given diagonal sections. Insurance Math. Econom., in press Zbl 1152.60311
[12] Sklar A.: Fonctions de répartition á $n$ dimensions et leurs marges. Publ. Inst. Statist. Univ. Paris 8 (1959), 229–231 MR 0125600
Partner of
EuDML logo